Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac weight gain-more info OOPS!

Posted by harry on April 1, 1999, at 11:29:49

In reply to Re: prozac weight gain-more info OOPS!, posted by v on April 1, 1999, at 6:40:59

v...not an idiot at all...always a great sign to express interest.
this is all very new...topamate isn't approved for this usage yet....the shrinks are still experimenting with it with their patients.
i've seen it discussed in patients with weight gain from depakote, remeron, zyprexa, lithium,
neurontin. it may be added to their current regimen..or "substituted" for a mood stabilizer that they are already on. has side effects all its own (dizziness, paresthesias, worsening of depression when its main med used, and "topo fog"(feeling stupid in the head)...when used at high doses

heres another site with some scientific info re" weight gain and SSRI's:

and another site with "patient feedback":




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:harry thread:4025